MAUDE Adverse Event Report: Cook Ireland Ltd ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE, stents, drains and dilators for the biliary ducts

Cook Ireland Ltd ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE, stents, drains and dilators for the biliary ducts
Model Number G50621
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
After inserting the zilver stent delivery system inside the cbd , while assesing the length of the stricture and stent , it was found the there is need of 8cm stent instead of 6cm.While removing the zilver 6cm stent, it got automatically deployed till half point without even removing the safety lock.Patient/event info - notes do they know why the stent got prematurely deployed during retraction? no.What endoscope channel size was used? olympus 150 series ercp scope accesory channel size 4.2mm.Details of the wire guide used (name, diameter)? visiglide.35.Did the patient exhibit difficult anatomy (n/a, tortuous, altered)? no.Were any other defects (other than the complaint issue) observed on the delivery system (e.G., kinks) prior to return? no.If additional intervention was performed, was it during the same procedure as the device failure or was it scheduled for another day? 8cm zilver deployed at same time in same procedure.

Brand Name
ZILVER 635 BILIARY SELF EXPANDING METAL STENT
Common Device Name
FGE, stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick V94 N 8X2
EI  V94 N8X2
Manufacturer (Section G)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick V94 N 8X2
EI   V94 N8X2
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick V94 N-8X2
EI   V94 N8X2
+353()061334440
MDR Report Key25360790
Report Number3001845648-2026-00212
Device Sequence Number9808468
Product Code FGE
UDI-Device Identifier10827002506210
UDI-Public(01)10827002506210(17)280702(10)C2317107
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K163018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG50621
Device Catalogue NumberZILBS-635-10-6
Device Lot NumberC2317107
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK MEDICAL SBDC-10; COOK MEDICAL SBDC-8.5; COOK MEDICAL SBDC6; OLYMPUS 150 SERIES ERCP SCOPE 4.2MM CHANNEL; OLYMPUS VISIGLIDE .35 WIRE
Patient Age66 YR
Patient SexFemale
Patient Weight136 LB